# SDR CA101007003

- Difficulty date: October 5, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 737-500
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bearing
- Part number: 69617858
- Condition: Fractured
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE ACFT WAS DIFFICULT TO CONTROL DURING TAXI.  STEERING COLLAR BEARING (FIG 1),  THE FWD HALF OF THE STEERING COLLAR BEARING ASSY, PN 69-61785-8 (ITEM 155, CMM 32-21-48) WAS FOUND FRACTURED AT THE UPPER FLANGE ANTI-ROTATION LUG.  UPPER BRACKET (FIG 1) THE UPPER BRACKET PN 69-62214-1 (ITEM 200, CMM 32-21-48) WAS FOUND TO HAVE FRACTURED.  STEERING PLATE (FIG 2) THE UPPER STEERING PLATE PN 65-46210-33 (ITEM 70, CMM 32-21-58) AND LOWER STEERING PLATE PN 65-46210-34 (ITEM 75, CMM 32-21-58) WERE FOUND SUBJECT TO IMPACT DAMAGE.  THIS IS THE FIRST EXAMPLE OF THIS MODE OF NLG STEERING SYS FAILURE TO BE SEEN BY MFG.
